Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 10, Pages 583-597
http://dx.doi.org/10.1155/S0161171201006949

Discretization and Moyal brackets

Department of Mathematics, University of Illinois, Urbana 61801, IL, USA

Received 7 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert Carroll, “Discretization and Moyal brackets,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 10, pp. 583-597, 2001. https://doi.org/10.1155/S0161171201006949.